Multiple Positive Solutions of Nonlinear Boundary Value Problem for Finite Fractional Difference
Yansheng He,
Mingzhe Sun and
Chengmin Hou
Abstract and Applied Analysis, 2014, vol. 2014, 1-12
Abstract:
We consider a discrete fractional nonlinear boundary value problem in which nonlinear term is involved with the fractional order difference. And we transform the fractional boundary value problem into boundary value problem of integer order difference equation. By using a generalization of Leggett-Williams fixed-point theorem due to Avery and Peterson, we provide sufficient conditions for the existence of at least three positive solutions.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/147975.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/147975.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:147975
DOI: 10.1155/2014/147975
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().